# SDR AALA990635

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 16
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FTL 2099 - EMERGENCY EXIT FLOOR PATH LIGHTS ILLUMINATED INTERMITTENTLY IN AFT COACH CABIN.  MAINTENANCE INSPECTED EMERGENCY LIGHT SYSTEM AND FOUND A BREAK IN FLAT WIRE.  REPAIRED BREAK IN FLAT WIRE AT PASSENGER SEAT ROW 16.  AS A PRECAUTIONARY, BATTERY PACKS WERE REPLACED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  SECURED LOOSE GROUND LUG ON 3-18-99.  (X)
